# SDR CALA2024102102680

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 81,015 hours, 29,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 141A851348
- Condition: Corroded
- Location: Sta360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK)  FUSELAGE INTERNAL SPLICE CORRODED INSIDE E&E COMPARTMENT STA 360 STR28L.   FOUND 2 EACH STRINGER SPLICES TO BE CORRODED. REMOVED AND REPLAC ED SPLICE 141A8513-48 AND SPLICE 141A8513-50 IAW BOEING DRAWING 140A9101 REV A.
